On the convergence of stochastic integrals driven by processes converging on account of a homogenization property

Antoine Lejay 1, 2
2 OMEGA - Probabilistic numerical methods
CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : We study the limit of functionals of stochastic processes for which an homogenization result holds. All these functionals involve stochastic integrals. Among them, we consider more particularly the Lévy area and those giving the solutions of some SDEs. The main question is to know whether or not the limit of the stochastic integrals is equal to the stochastic integral of the limit of each of its terms. In fact, the answer may be negative, especially in presence of a highly oscillating first-order differential term. This provides us some counterexamples to the theory of good sequence of semimartingales.
Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2003, 7 (18), pp.1-18
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00093190
Contributeur : Antoine Lejay <>
Soumis le : vendredi 13 octobre 2006 - 14:13:05
Dernière modification le : samedi 27 janvier 2018 - 01:31:56
Document(s) archivé(s) le : lundi 20 septembre 2010 - 16:33:16

Identifiants

  • HAL Id : inria-00093190, version 2

Collections

Citation

Antoine Lejay. On the convergence of stochastic integrals driven by processes converging on account of a homogenization property. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2003, 7 (18), pp.1-18. 〈inria-00093190v2〉

Partager

Métriques

Consultations de la notice

236

Téléchargements de fichiers

94